CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Mean square convergence of a semidiscrete scheme for SPDEs of Zakai type driven by square integrable martingales

Annika Lang (Institutionen för matematiska vetenskaper, matematisk statistik)
Procedia Computer Science (1877-0509). Vol. 1 (2010), 1, p. 1615-1623.
[Konferensbidrag, refereegranskat]

In this short note, a direct proof of L2 convergence of an Euler-Maruyama approximation of a Zakai equation driven by a square integrable martingale is shown. The order of convergence is as known for real-valued stochastic differential equations and for less general driving noises O(√Δt) for a time discretization step size Δt. © 2010 Published by Elsevier Ltd.

Nyckelord: Euler-Maruyama scheme , Lévy process , Mean square convergence , Numerical scheme , Stochastic partial differential equations , Zakai equation



Denna post skapades 2014-07-09. Senast ändrad 2014-10-27.
CPL Pubid: 200343

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Numerisk analys
Sannolikhetsteori och statistik

Chalmers infrastruktur